# SDR SWIA201439384

- Difficulty date: September 7, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 29,402 hours, 17,629 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE DOOR SIDE AFT END VERY LAST LUG HAS A GOUGE.  BLENDED OUT THE GOUGE IAW SRM AND REO.
